Did a 14-year-old Japanese girl die unexpectedly 2 days after receiving the third dose of the Pfizer mRNA technology based (Kariko, Weissman, Malone, Sahin et al.) COVID-vaccine? Yes! Proven!
by Paul Alexander
Autopsy: congestive edema of lungs, T-cell lymphocytic & macrophage infiltration in lungs, pericardium & myocardium of left atria & ventricle, liver, kidneys, stomach duodenum, bladder & diaphragm
I wrote a substack prior but revisit:
‘A 14-year-old Japanese girl died unexpectedly 2 days after receiving the third dose of the BNT1262b2 mRNA COVID-19 vaccine. Autopsy findings showed congestive edema of the lungs, T-cell lymphocytic and macrophage infiltration in the lungs, pericardium, and myocardium of the left atria and left ventricle, liver, kidneys, stomach, duodenum, bladder, and diaphragm.
Since there was no preceding infection, allergy, or drug toxicity exposure, the patient was diagnosed with post-vaccination pneumonia, myopericarditis, hepatitis, nephritis, gastroenteritis, cystitis, and myositis. Although neither type of inflammation is fatal by itself, arrhythmia is reported to be the most common cause of death in patients with atrial myopericarditis. In the present case, arrhythmia of atrial origin was assumed as the cause of cardiac failure and death.’
Histopathology of the heart (left atrium), lung, liver, kidney, diaphragm, stomach, duodenum, and bladder. All images are × 200 magnification. HE: Hematoxylin and eosin staining showing lymphocytic infiltration. CD3: Immunohistochemical staining for CD3 showing inflammatory cells including CD3-positive T-cells. CD68: Immunohistochemical staining for CD68 shows the infiltrating cells include macrophages.